MathSciNet Relay Station
MathSciNet bibliographic data
MR267487 53.72
Vasquez, Alphonse T. Flat Riemannian manifolds. J. Differential Geometry 4 1970 367–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement